MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that dissection occurred, requiring additional intervention.The patient was undergoing percutaneous coronary intervention.Vascular access was obtained via the right radial artery.The 85% stenosed, 4.0-4.5mmx53mm, eccentric, de novo target lesion with a bend of >45 and <90 degrees was located in the severely tortuous and moderately calcified middle right coronary artery (rca).An opticross imaging catheter was used to study the morphology of the lesion.After a mach1 jr 4 6f guide-catheter was engaged coaxially and a samurai guidewire crossed the lesion, pre-dilation was performed with a 3.50mm x 15mm emerge balloon catheter.With the help of 6f guidezilla long catheter-guide extension, a 4.0mm x 20mm synergy xd drug-eluting stent (des) was deployed.A 4.0mm x 12mm nc emerge balloon catheter was then used for post dilation.Using the same opticross device, the physician noted that a type e dissection had occurred from the proximal to the ostial part of the rca.The dissection was considered to have been caused by the guidezilla and mach1 catheters.When they were used resistance was felt, and the devices were engaged deeply into the rca causing the dissection.The guiding catheters and the guidewire were removed, and a 4.0mm x 38mm synergy xd was then utilized to cover the dissected area of the lesion.The procedure completed with different devices and the patient was stable post-procedure.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20021026
Report Number2124215-2024-50920
Device Sequence Number7448942
Product Code DQY
UDI-Device Identifier08714729351955
UDI-Public08714729351955
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060468959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date08/21/2024
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE - SAMURAI AND MARVEL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale